MathSciNet Relay Station
MathSciNet bibliographic data
MR1216260 20C20 (20C40)
Lempken, W.; Staszewski, R. The structure of the projective indecomposable modules of $\hat 3 M\sb {22}$ in characteristic $2$. Math. Comp. 62 (1994), no. 206, 841–850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement